MathSciNet Relay Station
MathSciNet bibliographic data
MR2841690 (2012k:33015) 33C45 (42C05)
Aptekarev, A. I.; Tulyakov, D. N. Asymptotic regimes in the saturation zone for C-D-kernels for an ensemble of Meixner orthogonal polynomials. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 1(397), 181--182; translation in Russian Math. Surveys 66 (2011), no. 1, 173–175
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement